# SDR SWAA2020050444979

- Difficulty date: April 25, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED BS 500I STR 19R / REMOVED AND REPLACED FWD CARGO GUSSET AT BS 500I; STR. 19R PER SRM 51-40-02. SEE INDIVIDUAL WIPS ON SAM 326; S/N A1164490 FOR WORK ACCOMPLISHED.SA-M 326 ATTACHED: Y INSPECTOR: D127QC
